A diabetes 2 patient
Her bones r getting thinner n thinner ...n her skin is almost stick in with the bones...espacially she has come out with bony hips and bony legs...she is taking medicines for almost 6 years prescribed by a diabetes doctor...bt my concern is tht she has not changed her medicines for almost 3 years now...does she need to modify or upgrade her medicines or if her fasting n pp comes a little more than the range prescribed...OR should see continue the same medicine for sugar? Right now she id taking DIAMICRON 500MG AFTER LUNCH N VIBRANIA AT NIGHT BEFORE SHE GOES TO BED. WHT SHOULD I GIVE HER AS DIET SO THT HER BONE HEALTH N FLESH IN THE SKIN COMES BACK...or IMPROVES...some ayurvedic n allopathic suggestion are always welcome...REMEMBER SIR, SHE IS A HEART PATIENT WITH PACEMAKER IMPLANTED FOR ALMOST 3 YEARS NOW...
Like the answers? Chat privately with the doctor of your choice
Hello there, We understand you feeling and your concern toward your wife. It is very sad that your wife had to endure this diabetes and it is very good that you are making her take her medications regularly. It seems that she is not taking her duet properly if at all she is taken proper food than her won't abdomen the food that she taking in either if these should be the reason. Just consult a dietician to improve her appetite. And observe whether.she.is gainingbweofht with that of mot consult an endocrinologist. Thank you
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.